# SDR AALA202508020199

- Difficulty date: July 19, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM Y1162.5 BTW FR68 AND FR69 AT AFT GALLEY AREA CORRODED AREA IS L= 0.537 IN W=0.258 IN D=0.030 IN. MAINTENANCE REPLACED FLOOR BEAM Y1162.5 LOC BTW FR68 TO FR69 AT AFT GALLEY IAW A319 SRM 51-72-11-911-001, DWG D53472780.
